# SDR EY2R9601367

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech V35
- Propeller: Mcauly 3A32C76
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C4211C76
- Condition: Mis Drilled
- Location: Propeller Assy
- Part time: 2,165 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PROP ASSY HUB DRILLED PAST .152
